MathSciNet Relay Station
MathSciNet bibliographic data
MR2065204 (2005i:60062) 60G10 (28A80)
Chan, Grace; Wood, Andrew T. A. Estimation of fractal dimension for a class of non-Gaussian stationary processes and fields. Ann. Statist. 32 (2004), no. 3, 1222–1260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement